Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 2, 2015, 12:28 AM EDT for Caroline County, Maryland. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 12:28 AM EDT (04:28 UTC)
- Expired
- Jul 2, 2015, 1:30 AM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
284
WWUS81 KPHI 020428
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT THU JUL 2 2015
DEZ002-003-MDZ019-020-020530-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
1228 AM EDT THU JUL 2 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...SOUTHERN CAROLINE AND EAST CENTRAL TALBOT
COUNTIES...
AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PRESTON...OR NEAR
HURLOCK...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...BRIDGEVILLE...PRESTON...WINDYHILL...CHOPTANK...
HARMONY...ANDREWSVILLE...TANYARD...SMITHVILLE...AGNER AND GREENWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3876 7604 3895 7563 3870 7549 3865 7572
3869 7577 3868 7580 3870 7580 3871 7584
3870 7590 3868 7593 3868 7594 3864 7597
TIME...MOT...LOC 0427Z 256DEG 24KT 3871 7591
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 9:11 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 1, 9:11 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 911 PM EDT WED JUL 1 2015 .SYNOPSIS... A COLD FRONT WILL CROSS OUR AREA EARLY TONIGHT. THE FRONT WILL THEN REMAIN SOUTH OF THE AREA LATER TONIGHT WHILE WEAK LOW PRESSURE WILL MOVE ALONG IT TO THE SOUTH THURSDAY. HIGH PRESSURE WILL BUILD IN FOR FRIDAY AND SATURDAY, THEN ANOTHER WEAK LOW WILL MOVE TO THE SOUTH SATURDAY NIGHT AND EARLY SUNDAY. HIGH PRESSURE WILL ARRIVE FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A COLD FRONT CONTINUES TO MOVE EAST AND AS OF 01Z IT APPEARS TO BE NEARING THE COAST WITH LIGHT WINDS SHIFTING TO THE WEST AND NORTHWEST IN ITS WAKE. SOME WEAK SHORT WAVE ENERGY COMBINED WITH SOME LINGERING INSTABILITY IS MAINTAINING SOME SHOWERS AND EVEN A LITTLE THUNDER ACROSS THE SOUTHERN ZONES. THIS ACTIVITY SHOULD WANE INTO THE OVERNIGHT AS THE INSTABILITY LOWERS AND THE FRONTAL ZONE SETTLES SOUTH AND EAST SOME MORE. OTHERWISE, ADJUSTED THE HOURLY GRIDS BASED ON THE LATEST OBSERVATIONS THEN BLENDED IN THE LAMP/LAV GUIDANCE. THE COLD FRONT SHOULD TEND TO STALL IN THE VICINITY OF DELMARVA OVERNIGHT. IN THE WAKE OF THE FRONT, LOW-LEVEL DRYING WILL LOWER THE DEW POINTS AT LEAST SOME. SOME MODEL GUIDANCE HINTS AT SOME ADDITIONAL SHORT WAVE ENERGY RIDING THE FRONT TOWARD DAYBREAK WITH PERHAPS A FEW SHOWERS ACROSS THE FAR SOUTH. OTHERWISE, SOME HIGHER CLOUDINESS AROUND. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... FRONT REMAINS STALLED TO OUR SOUTH THROUGH THIS TIME AS THE SURFACE HIGH SLOWLY BUILDS EAST. TEMPERATURES SHOULD BE NEAR OR SLIGHTLY BELOW NORMAL IN THE WAKE OF THE FRONT. THERE CONTINUES TO BE SOME CHANCE OF GENERALLY LIGHT RAIN IN THE VICINITY AND JUST NORTH OF THE FRONT WITH WEAK ON SHORE FLOW. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... SHOWERY CONDITIONS WILL BE ACROSS THE SOUTHERN PARTS OF THE REGION THURSDAY NIGHT AS A WEAK AREA OF LOW PRESSURE MOVES ALONG THE FRONT ACROSS THE CAROLINAS AND LOWER DELMARVA REGION. THE PRECIP FIELDS ON THE GFS ARE MORE EXTENSIVE THEN THE MOST RECENT EC...BUT WE WILL KEEP THE CHC POPS FOR THE SRN REGION ATTM. THE SHOWERS MAY CONTINUE INTO FRI MORNING...WHICH WE WILL KEEP FOR NOW...BUT THE MODELS MAY BE TRENDING A BIT FASTER WITH THE WAVE...SO IT'S POSSIBLE THAT THE FRI MORNING SHOWERS MAY BE REMOVED IN UPCOMING FCSTS. OVERALL...THE UPCOMING WEEKEND DOES NOT LOOK TOO BAD. THE FRONT WILL REMAIN TO THE SOUTH WHILE HIGH PRESSURE MOVES ACROSS THE GREAT LAKES AND INTO NEW ENGLAND. THERE COULD BE A FEW SHOWERS/TSTMS SAT AS AN UPPER TROUGH CROSSES THE AREA. POPS WOULD ONLY BE IN THE CHC RANGE AT BEST...A FEW MAY LINGER INTO THE EVENING SOUTH. A MOSTLY DRY FCST SUN INTO MONDAY AS HIGH PRESSURE SETTLES ACROSS THE AREA. HIGH TEMPERATURES WILL BE NEAR NORMAL...AT THIS WARMEST PART OF THE YEAR. MAXS WILL BE MID 80S SOUTH/EAST TO LOW 80S NORTH/WEST. THE BEGINNING OF NEXT WEEK MAY HAVE A MORE UNSETTLED PATTERN WITH THE FRONT RETURNING AGAIN FROM THE SOUTH AND LOW PRESSURE MOVING ALONG IT. THE MODELS WILL PROBABLY CHANGE SEVERAL TIMES WITH THE DETAILS OVER THE NEXT FEW DAYS...SO WE WILL JUST USE THE WPC POPS/TEMPS FOR TODAYS EXTENDED FCST. TEMPERATURES WILL BE MOSTLY NEAR NORMAL FOR THE FIRST PART OF NEXT WEEK. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF TONIGHT...VFR OVERALL AS A COLD FRONT SETTLES THROUGH THE AREA. A FEW SHOWERS WILL BE NEAR KMIV AND KACY INTO THE EARLY OVERNIGHT. THE WINDS WILL CONTINUE TO SHIFT FROM NORTHWESTERLY IN THE WAKE OF THE COLD FRONT, THEN MOST TERMINALS SHOULD HAVE A LIGHT AND VARIABLE WIND OVERNIGHT BEFORE TURNING LIGHT NORTHEASTERLY TOWARD DAYBREAK. THERE IS A CHANCE FOR SOME LIGHT FOG TO DEVELOP TOWARD DAYBREAK MAINLY AT KABE, KRDG, KMIV AND KACY. THURSDAY...VFR OVERALL, HOWEVER SOME SHOWERS ESPECIALLY IN THE AFTERNOON COULD GET CLOSE TO KMIV AND KACY. NORTHEAST WINDS 5-10 KNOTS SHOULD BECOME LOCALLY SOUTH-SOUTHEAST IN THE AFTERNOON. OUTLOOK... THU NIGHT THRU MONDAY...OVERALL VFR MUCH OF THE TIME. SCT SHOWERS AND A FEW TSTMS MAY BRING LOCALLY POORER VSBYS/CIGS. THE MOST LIKELY TIMES FOR THIS ARE THU NIGHT AND SAT. && .MARINE... SEAS HAVE NOT GONE AS HIGH AS PREVIOUSLY FORECAST, THUS, HAVE CANCELLED THE SCA ON THE ATLANTIC WATERS. WINDS MAY GUST NEAR 20 KT AT TIMES THIS EVENING, ESPECIALLY JUST BEHIND A COLD FRONT, THAT SHOULD ARRIVE LATE THIS EVENING. HOWEVER, WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA TONIGHT AND TOMORROW. OUTLOOK... SEVERAL WEAK SYSTEMS AFFECTING THE WATERS THU NIGHT AND INTO THE WEEKEND. SUB-SCA CONDITIONS FOR THE MOST PART. A FEW SCA GUSTS POSSIBLE FRI/FRI NIGHT WITH THE ONSHORE FLOW. && .CLIMATE... RAINFALL FOR THE MONTH OF JUNE RANKED IN THE TOP 5 OF THE AVAILABLE RELIABLE HISTORICAL DATABASE. WILMINGTON #2 12.52. THE WETTEST WAS 13.66 IN 2013 AND THE TOP 4 WETTEST JUNES OCCURRED SINCE 2003. THE PERIOD OF RECORD (POR) DATES BACK TO 1894. ALLENTOWN #5 7.59 INCHES. THE WETTEST 10.51 IN 1938. POR TO 1922. 10.51 1938 THREE OF THE WETTEST JUNES OCCURRED SINCE 2003 9.13 2006 8.58 1972 8.30 2003 7.59 2015 ATLANTIC CITY #2 8.36 INCHES. THE WETTEST 8.45 INCHES 1920. POR 1874. PHILADELPHIA #3 8.88 INCHES. THE WETTEST 10.56 2013, #2 IS 10.06 IN 1938. THREE OF 4 WETTEST JUNES OCCURRED SINCE 2003. TEMPERATURES FOR THE MONTH OF JUNE IN OUR FORECAST AREA GENERALLY AVERAGED SLIGHTLY ABOVE NORMAL BUT NOTHING OF SIGNIFICANCE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE/O'HARA NEAR TERM...GORSE SHORT TERM...JOHNSON LONG TERM...O'HARA AVIATION...GORSE/O'HARA MARINE...JOHNSON/O'HARA CLIMATE...
Hazardous weather outlook, Jul 1, 9:13 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 913 PM EDT WED JUL 1 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-030115- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 913 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-030115- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 913 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-030115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 913 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 8:31 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TORNADO HONEY BROOK 40.09N 75.91W
06/30/2015 CHESTER PA NWS STORM SURVEY
NWS SURVEY TEAM CONFIRMED AN EF1 TORNADO IN THE HONEY
BROOK AREA...WITH WINDS TO 95 MPH.
0216 PM FUNNEL CLOUD FOGELSVILLE 40.58N 75.63W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED.
0217 PM FUNNEL CLOUD TREXLERTOWN 40.55N 75.61W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED NEAR THE TREXLERTOWN SHOPPING
CENTER.
0225 PM HAIL OREFIELD 40.63N 75.58W
06/30/2015 M1.75 INCH LEHIGH PA PUBLIC
0227 PM TSTM WND DMG HONEY BROOK 40.09N 75.91W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HONEY BROOK.
0233 PM HAIL COPLAY 40.67N 75.50W
06/30/2015 M0.88 INCH LEHIGH PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED IN COPLAY.
0235 PM TSTM WND DMG WHITEHALL TWP 40.66N 75.51W
06/30/2015 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES REPORTED DOWN IN WHITEHALL
TOWNSHIP... COPLAY AND CATASAQUA.
0236 PM TSTM WND DMG NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
STRUCTURE DAMAGE WITH 2 PEOPLE REPORTED TO BE TRAPPED
IN THE BUILDING.
0236 PM TSTM WND DMG WHITEHALL TWP 40.66N 75.51W
06/30/2015 LEHIGH PA NWS STORM SURVEY
NWS SURVEY TEAM OBSERVED STRAIGHT LINE WIND DAMAGE.
ESTIMATED MAX WIND OF MICROBURST WAS 80 MPH.
0239 PM HAIL NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 M1.00 INCH NORTHAMPTON PA PUBLIC
0243 PM HAIL WHITEHALL TWP 40.66N 75.51W
06/30/2015 M1.75 INCH LEHIGH PA SOCIAL MEDIA
0244 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
TREES AND WIRES DOWN IN HANOVER TOWNSHIP.
0244 PM TSTM WND DMG NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
4 TO 5 HOMES DAMAGED.
0246 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
06/30/2015 M61 MPH LEHIGH PA ASOS
61 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
AIRPORT.
0248 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
TREES AND WIRES DOWN
0250 PM FLASH FLOOD COPLAY 40.67N 75.50W
06/30/2015 LEHIGH PA 911 CALL CENTER
ROAD FLOODING REPORTED WITH CARS TRAPPED IN FLOOD
WATERS.
0300 PM TSTM WND GST 2 NNE CEDARVILLE 40.25N 75.66W
06/30/2015 M64 MPH MONTGOMERY PA TRAINED SPOTTER
ALSO WITH HAIL...HAIL SIZE UNKNOWN.
0310 PM FLASH FLOOD NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
12 TO 14 HOMES FLOODED ON BANK STREET.
0317 PM TSTM WND DMG WEST GOSHEN 39.97N 75.57W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN WEST GOSHEN.
0320 PM TSTM WND GST WEST CHESTER 39.96N 75.61W
06/30/2015 M63 MPH CHESTER PA MESONET
0334 PM TSTM WND DMG 3 S PHOENIXVILLE 40.09N 75.52W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN PHOENIXVILLE.
0342 PM HAIL OXFORD 40.80N 74.99W
06/30/2015 M1.25 INCH WARREN NJ TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN OXFORD.
0342 PM TSTM WND DMG OXFORD 40.80N 74.99W
06/30/2015 WARREN NJ TRAINED SPOTTER
TREES REPORTED DOWN IN OXFORD.
0410 PM TSTM WND DMG TALLEYVILLE 39.81N 75.55W
06/30/2015 NEW CASTLE DE NEWSPAPER
A FEW TREES DOWN IN NEW CASTLE COUNTY.
0420 PM TSTM WND DMG HACKETTSTOWN 40.85N 74.83W
06/30/2015 WARREN NJ EMERGENCY MNGR
TREES UPROOTED /1500 PEOPLE WITHOUT POWER IN LIBERTY
AND HACKETTSTOWN TWP
0629 PM TSTM WND DMG HAMILTON TWP 40.93N 75.29W
06/30/2015 MONROE PA 911 CALL CENTER
TREES DOWN ON WIRES
0700 PM FLASH FLOOD MOUNT POCONO 41.12N 75.36W
06/30/2015 MONROE PA 911 CALL CENTER
NUMEROUS ROADS FLOODED IN COUNTY
0700 PM FLASH FLOOD CHESTNUTHILL TWP 40.94N 75.40W
06/30/2015 MONROE PA EMERGENCY MNGR
SEVERAL ROADWAYS FLOODING AROUND CAMP JAYCEE. TIME
ESTIMATED BASED ON RADAR ESTIMATES.
0858 PM FLASH FLOOD ANALOMINK 41.05N 75.22W
06/30/2015 MONROE PA MESONET
BRODHEAD CREEK FLOODING AT ANALOMINK GAGE SITE
1010 PM TSTM WND DMG GRASONVILLE 38.96N 76.21W
06/30/2015 QUEEN ANNES MD EMERGENCY MNGR
WIRES DOWN WERE REPORTED
0153 AM TSTM WND DMG NORTHEAST HEIGHTS 39.57N 75.95W
07/01/2015 CECIL MD BROADCAST MEDIA
DOCK WAS DESTROYED AT THE NORTHEAST MARINA
0218 AM TSTM WND DMG NEWARK 39.68N 75.76W
07/01/2015 NEW CASTLE DE 911 CALL CENTER
WIRES DOWN
0247 AM LIGHTNING STEVENSVILLE 38.98N 76.31W
07/01/2015 QUEEN ANNES MD EMERGENCY MNGR
.25 ACRE FIRE
0415 AM MARINE TSTM WIND BRICK TWP 40.07N 74.12W
07/01/2015 M39 MPH OCEAN NJ WEATHER FLOW
0930 AM HEAVY RAIN POCONO PINES 41.12N 75.46W
07/01/2015 M4.63 INCH MONROE PA MESONET
0932 AM HEAVY RAIN ALBRIGHTSVILLE 41.01N 75.60W
07/01/2015 M2.28 INCH CARBON PA MESONET
0933 AM HEAVY RAIN MCMICHAEL 41.00N 75.40W
07/01/2015 M2.71 INCH MONROE PA MESONET
0934 AM HEAVY RAIN LEHIGHTON 40.83N 75.72W
07/01/2015 M3.12 INCH CARBON PA MESONET
0935 AM HEAVY RAIN BELTZVILLE STATE PARK 40.87N 75.61W
07/01/2015 M2.49 INCH CARBON PA MESONET
0937 AM HEAVY RAIN 5 N NEWARK 39.75N 75.76W
07/01/2015 M2.14 INCH NEW CASTLE DE COCORAHS
0941 AM HEAVY RAIN MONTAGUE 41.30N 74.78W
07/01/2015 M2.45 INCH SUSSEX NJ COCORAHS
3 WNW
0943 AM HEAVY RAIN 3 WSW LEHIGHTON 40.81N 75.77W
07/01/2015 M3.57 INCH CARBON PA COCORAHS
0944 AM HEAVY RAIN JIM THORPE 40.87N 75.74W
07/01/2015 M3.10 INCH CARBON PA COCORAHS
0945 AM HEAVY RAIN 3 ENE SAYLORSBURG 40.91N 75.27W
07/01/2015 M2.78 INCH MONROE PA COCORAHS
0946 AM HEAVY RAIN 3 W SAYLORSBURG 40.90N 75.38W
07/01/2015 M2.69 INCH MONROE PA COCORAHS
0947 AM HEAVY RAIN 4 W SAYLORSBURG 40.90N 75.40W
07/01/2015 M2.21 INCH MONROE PA COCORAHS
0948 AM HEAVY RAIN 7 NNE EAST STROUDSBURG 41.10N 75.13W
07/01/2015 M2.18 INCH MONROE PA COCORAHS
0949 AM HEAVY RAIN 1 NNW HAMBURG 40.57N 75.99W
07/01/2015 M2.15 INCH BERKS PA COCORAHS
1100 AM HEAVY RAIN 7 NNW ELKTON 39.69N 75.87W
07/01/2015 M2.03 INCH CECIL MD COCORAHS
&&
EVENT NUMBER PHI1500537 PHI1500509 PHI1500490 PHI1500496 PHI1500503
PHI1500491 PHI1500493 PHI1500499 PHI1500538 PHI1500492 PHI1500505
PHI1500504 PHI1500506 PHI1500495 PHI1500507 PHI1500494 PHI1500497
PHI1500508 PHI1500500 PHI1500510 PHI1500501 PHI1500498 PHI1500502
PHI1500515 PHI1500532 PHI1500511 PHI1500512 PHI1500514 PHI1500513
PHI1500534 PHI1500536 PHI1500516 PHI1500533 PHI1500517 PHI1500518
PHI1500519 PHI1500520 PHI1500521 PHI1500522 PHI1500523 PHI1500524
PHI1500525 PHI1500526 PHI1500527 PHI1500528 PHI1500529 PHI1500530
PHI1500531 PHI1500535
GORSESpecial weather statement, Jul 1, 9:16 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 PM EDT WED JUL 1 2015
MDZ015-019-020-020200-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
916 PM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
SOUTHWESTERN CAROLINE AND TALBOT COUNTIES...
AT 913 PM EDT...A STRONG THUNDERSTORM WAS OVER THE CHESAPEAKE
BAY TO THE EAST OF NORTH BEACH...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...WINDYHILL...
TILGHMAN ISLAND...COPPERVILLE...TANYARD...HAMBLETON AND CORDOVA.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO OCCURRING
WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3876 7633 3882 7631 3886 7637 3883 7631
3886 7626 3878 7621 3886 7620 3888 7597
3865 7596 3860 7599 3858 7606 3868 7617
3868 7621 3876 7622 3871 7628 3878 7629
3876 7632 3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 0113Z 273DEG 21KT 3872 7643
JRKSpecial weather statement, Jul 1, 9:42 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT WED JUL 1 2015
DEZ003-MDZ019-020-020215-
INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
942 PM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...SOUTHERN
CAROLINE AND TALBOT COUNTIES...
AT 939 PM EDT...A STRONG THUNDERSTORM WAS OVER OXFORD...OR NEAR
EASTON...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...WHICH MAY
BRING DOWN SMALLER TREE LIMBS AND BRANCHES.
LOCATIONS IMPACTED INCLUDE...
EASTON...FEDERALSBURG...TRAPPE...ST. MICHAELS...PRESTON...OXFORD...
CHOPTANK...HARMONY...TANYARD...AGNER...SMITHVILLE...WINDYHILL AND
HAMBLETON.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3881 7628 3881 7622 3878 7621 3881 7619
3881 7567 3857 7570 3864 7571 3869 7577
3868 7580 3871 7584 3868 7594 3859 7600
3864 7615 3868 7617 3868 7621 3871 7624
3876 7622 3872 7627 3872 7629
TIME...MOT...LOC 0139Z 273DEG 24KT 3873 7616
JRKSpecial weather statement, Jul 1, 11:29 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT WED JUL 1 2015
MDZ019-020-020430-
TALBOT-CAROLINE-TALBOT-
1129 PM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE AND TALBOT
COUNTIES...
AT 1129 PM EDT...A STRONG THUNDERSTORM WAS NEAR TILGHMAN ISLAND...OR
10 MILES EAST OF CHESAPEAKE BEACH...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...FEDERALSBURG...TRAPPE...ST. MICHAELS...PRESTON...
OXFORD...CHOPTANK...HARMONY...TANYARD...AGNER...WINDYHILL...TILGHMAN
ISLAND...MATTHEWS...HAMBLETON AND CORDOVA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3875 7634 3880 7631 3881 7622 3878 7621
3882 7617 3888 7575 3866 7573 3870 7590
3857 7604 3868 7617 3868 7621 3876 7622
3872 7630 3878 7629 3867 7634 3873 7633
3876 7638
TIME...MOT...LOC 0329Z 267DEG 34KT 3870 7634Local storm report, Jul 1, 11:44 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
07/01/2015 M40 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1500539
STAFFSpecial weather statement, Jul 2, 12:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT THU JUL 2 2015
DEZ002-003-MDZ019-020-020530-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
1228 AM EDT THU JUL 2 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...SOUTHERN CAROLINE AND EAST CENTRAL TALBOT
COUNTIES...
AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PRESTON...OR NEAR
HURLOCK...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...BRIDGEVILLE...PRESTON...WINDYHILL...CHOPTANK...
HARMONY...ANDREWSVILLE...TANYARD...SMITHVILLE...AGNER AND GREENWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3876 7604 3895 7563 3870 7549 3865 7572
3869 7577 3868 7580 3870 7580 3871 7584
3870 7590 3868 7593 3868 7594 3864 7597
TIME...MOT...LOC 0427Z 256DEG 24KT 3871 7591The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:19 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 116 min |
| Jul 1, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 2, 10:37 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 2, 11:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 2, 11:57 AM EDT | Special Marine Warning | PHI | 33 min | |
| Jul 1, 9:16 PM EDT | Special Weather Statement | PHI | Talbot | 44 min |
| Jul 1, 9:42 PM EDT | Special Weather Statement | PHI | Talbot | 33 min |
| Jul 1, 11:29 PM EDT | Special Weather Statement | PHI | Talbot | 61 min |
| Jul 1, 11:40 PM EDT | Areal Flood Advisory | PHI | Talbot | 3 hr |
| Jul 2, 5:07 AM EDT | Special Weather Statement | PHI | Talbot | 38 min |
| Jul 2, 5:54 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 21 min |
| Jul 2, 10:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 2, 10:28 AM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| Jul 2, 11:24 AM EDT | Special Weather Statement | PHI | Sussex | 66 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.